# SDR AALA201906069014

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 12,821 hours, 5,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR IN AFT GALLEY DURING CLIMB OUT. EMERGENCY WAS DECLARED AND FLIGHT LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER MCM CARD 05-96-70, NO DEFECTS NOTED.
